... inactive pills I decided to go ahead and start taking another pack of pills to avoid my period since I was going on vacation. I ended up still having withdrawal bleeding at the same time I normally would on April 14th. I continued to take the pack of pills and now I am experiencing withdrawal bleeding that started on May 3rd. It is very light and I experienced some abdominal cramping. Could I have increased my chances of becoming pregnant? Or am I in the clear since I am experiencing withdrawal bleeding now? Please help! Thanks!
I've been taking Trinessa for 2 years. Last month, I finished my pack of pills and 2 days into the?
Added 5 May 2016:
The withdrawal bleeding I had on May 3rd was when I finished all of the active pills in that second pack.
No responses have yet been posted. Add your response to this question.
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2009 • 1 answer
Posted 5 Nov 2011 • 1 answer
Posted 3 Nov 2013 • 2 answers
I have been taking novelon contraceptive pill for 21 days if have finished the 1 month pack than to?
Posted 9 Jul 2014 • 1 answer
Posted 12 Nov 2015 • 1 answer